# SDR USAA20110505SB072

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA507
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - DURING CRUISE, EN ROUTE FROM CLT TO PHL, FLIGHT ATTENDANT REPORTED AN UNUSUAL ODOR IN THE CABIN.  MAINTENANCE ACCOMPLISHED JOB CARD 03L00021001 AND COULD NOT DUPLICATE ODOR.  NO HISTORY IN LAST 30 DAYS.  REMOVED AND REPLACED HEPA FILTERS.  AIRCRAFT OK FOR SERVICE.
